Rok 2017

1 (2/2017) Nurowski, P. K.;Anderson, I.;  Sp(3,R) Monge geometries in dimension 8 DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, (doi), (link), vol. 53, p. 1-55, (2017-01-28)

2 (1/2017) Meissner, K. A.; Nurowski, P. K.; Conformal transformations and the beginning of the Universe Physical Review D, (doi), i. 084016, vol. 95, p. 1-5, (2017-01-01)


Rok 2016

3 (5/2016)Anderson, I.; Leistner, T.; Lischewski, A.; Nurowski, P. K.; Conformal Walker metrics and linear Fefferman-Graham equations arXiv, (link), (2016-09-08)

4 (4/2016) Nurowski, P. K.;Hill, D. C.;  How the green light was given for gravitational wave search arXiv, (link), (2016-08-30)

5 (3/2016) Nurowski, P. K.; Meissner, K. A.;An, D.;  Ring Type Structures in the Planck map of the CMB arXiv, (link), (2016-08-24)

6 (2/2016) Nurowski, P. K.; Meissner, K. A.; Conformal transformations and the beginning of the Universe arXiv, (link), (2016-06-10)

7 (1/2016) Nurowski, P. K.;Leistner, T.; Sagerschnig, K.;  New relations between G2-geometries in dimensions 5 and 7 arXiv, (link), (2016-01-19)


Rok 2015

8 (6/2015) Nurowski, P. K.;Lamoneda, L. H.; Bor, G.;  The dancing metric, G2-symmetry and projective rolling arXiv, (link), (2015-10-05)

9 (5/2015)Anderson, I.; Nie, Z.; Nurowski, P. K.; Non-rigid parabolic geometries of Monge type ADVANCES IN MATHEMATICS, (doi), (link), vol. 277, p. 24–55, (2015-06-04)

10 (4/2015) Nurowski, P. K.;Taghavi-Chabert, A.;  A Goldberg-Sachs theorem in dimension three CLASSICAL AND QUANTUM GRAVITY, (doi), (link), i. 11, vol. 32, p. 115009, (2015-05-12)

11 (3/2015) Nurowski, P. K.;Leistner, T.; Anderson, I. M.;  Explicit ambient metrics and holonomy arXiv, (link), (2015-01-28)

12 (2/2015)Fino, A.; Nurowski, P. K.; Analog of selfduality in dimension nine JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, (doi), (link), vol. 699, p. 67-110, (2015-01-01)

13 (1/2015) Nurowski, P. K.;Randall, M.;  Generalized Ricci solitons JOURNAL OF GEOMETRIC ANALYSIS, (2015-01-01)


Rok 2014

14 (1/2014)An, D.; Nurowski, P. K.; Twistor space for rolling bodies COMMUNICATIONS IN MATHEMATICAL PHYSICS, (doi), (link), i. 2, vol. 326, p. 393-414, (2014-03-01)


Rok 2013

15 (2/2013) Meissner, K. A.; Nurowski, P. K.; Ruszczycki, B. H.; Structures in the microwave background radiation PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, (doi), (link), i. 2155, vol. 469, p. 1-7, (2013-05-01)

16 (1/2013)Gover, A. R.; Nurowski, P. K.; Calculus and invariants on almost complex manifolds, including projective and conformal geometry ILLINOIS JOURNAL OF MATHEMATICS, (link), vol. 57, p. 383-427, (2013-01-01)


Rok 2008

17 (1/2008) Nurowski, P. K.; Conformal structures with explicit ambient metrics and conformal G2 holonomy Symmetries and overdetermined systems of partial differential equations, (2008-01-01)


Rok 2007

18 (1/2007) Nurowski, P. K.; Deforming a Lie algebra by means of a 2-form Journal of Geometry and Physics, vol. 57, p. 1325-1329, (2007-01-01)


Rok 2006

19 (5/2006) Nurowski, P. K.;Godliński, M.;  Third-order ODEs and four-dimensional split signature Einstein metrics Journal of Geometry and Physics, i. 3, vol. 56, p. 344-357, (2006-01-01)

20 (4/2006) Nurowski, P. K.; Special Riemannian geometries modeled on the distinguished symmetric spaces Developments of Cartan geometry and related mathematical problems, (2006-01-01)

21 (3/2006) Nurowski, P. K.;Godliński, M.;  On three-dimensional Weyl structures with reduced holonomy CLASSICAL AND QUANTUM GRAVITY, vol. 23, p. 603-608, (2006-01-01)

22 (2/2006) Nurowski, P. K.;Gover, A.;  Obstructions to conformally Einstein metrics in n dimensions Journal of Geometry and Physics, vol. 56, p. 450-484, (2006-01-01)

23 (1/2006) Nurowski, P. K.;Newman, E.;  CR structures and asymptotically flat spaces CLASSICAL AND QUANTUM GRAVITY, vol. 23, p. 3123-3127, (2006-01-01)


Rok 2005

24 (2/2005)Gover, A.; Nurowski, P. K.; Obstructions to conformally Einstein metrics in n dimensions Journal of Geometry and Physics, i. 3, vol. 56, p. 450-484, (2005-01-01)

25 (1/2005) Nurowski, P. K.; Differential equations and conformal structures Journal of Geometry and Physics, i. 1, vol. 55, p. 19-45, (2005-01-01)


Rok 2003

26 (5/2003) Nurowski, P. K.;Sparling, G.;  3-dimensional CR structures and 2nd order ordinary differential equations CLASSICAL AND QUANTUM GRAVITY, vol. 20, p. 4995-5016, (2003-01-01)

27 (4/2003) Nurowski, P. K.;Newman, E.;  Projective connections associated with second order ODEs CLASSICAL AND QUANTUM GRAVITY, vol. 20, p. 2325-2335, (2003-01-01)

28 (3/2003) Nurowski, P. K.;Sparling, J.;  Three-dimensional Cauchy-Riemann structure and second-order ordinary differential equations CLASSICAL AND QUANTUM GRAVITY, vol. 20, p. 1-22, (2003-01-01)

29 (2/2003) Nurowski, P. K.;Fritelli, S.; Newman, E.;  Conformal Lorentzian metrics on the spaces of curves and 2-surfaces CLASSICAL AND QUANTUM GRAVITY, vol. 20, p. 3649-3659, (2003-01-01)

30 (1/2003) Nurowski, P. K.;Kozameh, C.; Newman, E.;  Conformal Einstein equations and Cartan conformal connection CLASSICAL AND QUANTUM GRAVITY, vol. 20, p. 3029-3035, (2003-01-01)


Rok 2002

31 (3/2002) Nurowski, P. K.;Robinson, D.;  Generalized forms and their applications CLASSICAL AND QUANTUM GRAVITY, vol. 19, p. 2425-2436, (2002-01-01)

32 (2/2002) Nurowski, P. K.;Trautman, A.;  Robinson manifolds as the Lorentzian analogs of Hermite manifolds DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, i. 2-3, vol. 17, p. 175-195, (2002-01-01)

33 (1/2002)Frittelli, S.; Kozameh, C.; Newman, E.; Nurowski, P. K.; Cartan normal conformal connections from differential equations CLASSICAL AND QUANTUM GRAVITY, vol. 19, p. 5235-5247, (2002-01-01)


Rok 2001

34 (2/2001) Nurowski, P. K.;Robinson, D.;  Generalized exterior forms, geometry and space-time CLASSICAL AND QUANTUM GRAVITY, vol. 18, p. 81-86, (2001-01-01)

35 (1/2001) Nurowski, P. K.;Plebański, J.;  Non-vacuum twisting type N metrics CLASSICAL AND QUANTUM GRAVITY, vol. 18, p. 341-351, (2001-01-01)


Rok 2000

36 (2/2000)Godliński, M.; Kopczyński, W. M.; Nurowski, P. K.; Locally Sasakian Manifolds CLASSICAL AND QUANTUM GRAVITY, i. L, vol. 17, p. 105-115, (2000-01-01)

37 (1/2000) Nurowski, P. K.;Robinson, D.;  Intrinsic Geometry of a Null Hypersurface CLASSICAL AND QUANTUM GRAVITY, vol. 17, p. 4065-4084, (2000-01-01)